MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1089/jpm.2021.0265

Медицинская библиотека · Journal of palliative medicine · 2021

Hoigne Syndrome Secondary to Intravenous Lidocaine in a Woman with Metastatic Ewing Sarcoma.

Spiker Michael, Martin Emily, Karlin Daniel

Клинический случайСтатьяПеревод в очереди

Аннотация

Introduction

Palliative care providers are increasingly using lidocaine infusions for refractory cancer pain. Hoigne syndrome (HS) is a rare psychiatric reaction that has been reported after local anesthetic usage, but has not been described in the palliative care setting. Case Report: We report a case of a young woman with metastatic Ewing sarcoma who developed HS days after starting a lidocaine infusion. Given the improvement in her pain since initiation of lidocaine, the decision was made to continue the infusion and medically manage her HS. She had improvement with the addition of benzodiazepines and lowering the lidocaine infusion rate. Discussion: Palliative care providers should be aware of HS as a possible side effect of lidocaine infusions and the unique challenges in managing it in patients near the end of life.

Для цитирования: Spiker Michael, Martin Emily, Karlin Daniel. Hoigne Syndrome Secondary to Intravenous Lidocaine in a Woman with Metastatic Ewing Sarcoma.. Journal of palliative medicine. 2021. DOI: 10.1089/jpm.2021.0265.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.